Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 15, NWS Reno, NV

July 5, 2015Lyon County, Storey County, Washoe County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 5, 2015, 6:47 PM PDT for Lyon County, Storey County, Washoe County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 6:47 PM PDT (01:47 UTC)
Expired
Jul 5, 2015, 9:45 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

Counties Lyon County, NV, Storey County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 22 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 1.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
289 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2920 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WGUS55 KREV 060147
FFWREV
NVC019-029-031-060445-
/O.NEW.KREV.FF.W.0015.150706T0147Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
647 PM PDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WASHOE COUNTY IN WESTERN NEVADA...
  NORTH CENTRAL LYON COUNTY IN WEST CENTRAL NEVADA...
  STOREY COUNTY IN WESTERN NEVADA...

* UNTIL 945 PM PDT
    
* AT 645 PM PDT...DOPPLER RADAR INDICATED TWO THUNDERSTORMS 
  PRODUCING HEAVY RAIN ALONG INTERSTATE 80 EAST OF FERNLEY AND ALONG 
  THE STOREY AND LYON COUNTY LINE. EXCESSIVE RAINFALL OVER THE 
  WARNED AREA WILL CAUSE ROCK AND MUD SLIDES NEAR STEEP TERRAIN. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  FERNLEY...STAGECOACH...DERBY DAM...SILVER SPRINGS...AND WADSWORTH. 
  THIS INCLUDES A SECTION OF INTERSTATE 80 BETWEEN TRACEY CLARK AND 
  FERNLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3968 11952 3970 11922 3941 11924 3932 11950

$$

BRONG
2 follow-up statements
074 
WGUS75 KREV 060324
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
824 PM PDT SUN JUL 5 2015

NVC019-029-060330-
/O.CAN.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON NV-STOREY NV-
824 PM PDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL LYON AND STOREY COUNTIES
IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
      3963 11928 3960 11934 3959 11946 3956 11947
      3956 11951

$$

NVC031-060445-
/O.CON.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
824 PM PDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM PDT FOR
SOUTHERN WASHOE COUNTY...

AT 820 PM PDT...DOPPLER RADAR CONTINUES TO INDICATE LIGHT TO 
MODERATE RAIN ACROSS THE WARNED AREA WHICH HAS ALREADY RECEIVED AN 
ESTIMATED ONE TO TWO INCHES OF RAIN. FLASH FLOODING IS OCCURRING OR 
EXPECTED TO BEGIN SHORTLY.

EXCESSIVE RAINFALL OVER THE WARNED AREA WILL CAUSE MUD SLIDES NEAR
STEEP TERRAIN. THE MUD SLIDE CAN CONSIST OF ROCK...MUD...VEGETATION
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WADSWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE 
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE 
USUALLY DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER 
IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.

&&

LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
      3963 11928 3960 11934 3959 11946 3956 11947
      3956 11951

$$

DJ
642 
WGUS75 KREV 060438
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
938 PM PDT SUN JUL 5 2015

NVC031-060448-
/O.EXP.KREV.FF.W.0015.000000T0000Z-150706T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHOE NV-
938 PM PDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN WASHOE COUNTY WILL EXPIRE AT
945 PM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3968 11952 3970 11922 3963 11923 3962 11927
      3963 11928 3960 11934 3959 11946 3956 11947
      3956 11951

$$

DJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:07 PM PDT, 3 hours 40 minutes earlier.

Area forecast discussion, Jul 5, 3:07 PM PDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
307 PM PDT SUN JUL 5 2015

.SYNOPSIS...

LOW PRESSURE NEAR THE CALIFORNIA COAST WILL BRING THE THREAT FOR
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE
UPCOMING WEEK, ESPECIALLY IN THE AFTERNOONS AND EVENINGS. MOISTURE
REMAINS ELEVATED SO LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH
THUNDERSTORMS. TEMPERATURES WILL REMAIN NEAR AVERAGE EARLY THIS
WEEK BEFORE FALLING BELOW AVERAGE.

&&

.SHORT TERM...

ADJUSTED THUNDERSTORM TIMING OUT IN THE BASIN AND RANGE MONDAY AND
BUMPED UP POP/THUNDERSTORM CHANCES OVER NORTHEAST CALIFORNIA FOR
TUESDAY NIGHT, OTHERWISE NO MAJOR CHANGES TO THE SHORT TERM
FORECAST.

THUNDERSTORMS HAVE POPPED UP OVER SOUTHEASTERN MONO COUNTY AND
MINERAL COUNTY WEST OF HIGHWAY 95 THIS AFTERNOON. OVER WESTERN
LASSEN COUNTY, A COUPLE STORMS HAVE POPPED UP AS THE RAIN-COOLED
(FROM LAST NIGHT AND THIS MORNING) ATMOSPHERE THERE HAS MODIFIED
QUICKLY WITH AFTERNOON SUN. FOR NORTHERN WASHOE COUNTY, CUMULUS
ARE BEGINNING TO DEVELOP AND A FEW SHOWERS OR STORMS ARE EXPECTED
INTO THIS EVENING. ELSEWHERE, MODEST CUMULUS ARE DEVELOPING WITH
AN ISOLATED SHOWER OR STORM HARD TO RULE OUT WITH MODERATE (BUT
LOWER THAN RECENTLY) MOISTURE REMAINING IN THE AREA TODAY.

AS FAR AS THE NATURE OF THUNDERSTORMS TODAY, INSTABILITY IS
MODERATE (500-1000 J/KG), MOTIONS ARE QUITE ANEMIC (LESS THAN 10 MPH)
AND PWATS REMAIN OVER 0.75" SO HEAVY RAIN IS THE PRIMARY THREAT TO
LIFE AND PROPERTY INTO THIS EVENING. WHILE FLASH FLOODING IS
CERTAINLY POSSIBLE IN/NEAR STEEP TERRAIN AND ON RECENT WILDFIRE
BURN SCARS, STORM COVERAGE SHOULD REMAIN ISOLATED TO WIDELY
SCATTERED SO THE FLASH FLOODING THREAT REMAINS VERY LOW FOR THE
OVERALL AREA.

WITH NO UPPER FORCING OF NOTE, CONVECTION THIS EVENING SHOULD END
BY AROUND SUNSET. ON MONDAY, THUNDERSTORM COVERAGE IS PROGGED TO
INCREASE AS LOW PRESSURE OFF THE CALIFORNIA COAST BEGINS TO MOVE
TOWARDS THE COAST. THIS IS EXPECTED TO BRING INCREASING DIVERGENCE
AND COOLING ALOFT (INCREASING INSTABILITY), WITH AFTERNOON HEATING
BRINGING SCATTERED THUNDERSTORMS FIRST TO THE SIERRA FOLLOWED BY A
PUSH OFF INTO WESTERN NEVADA LATE IN THE AFTERNOON AND DURING THE
EVENING. INSTABILITY AND MOISTURE LOOKS SIMILAR TO TODAY SO STORMS
GENERALLY WILL BE OF SIMILAR CHARACTER.

TUESDAY, THE GFS/NAM INDICATE THE APPROACH OF AN UPPER DISTURBANCE
AROUND THE LOW OFF THE CALIFORNIA COAST. THIS WILL BRING AN
ADDITIONAL ROUND OF SCATTERED AFTERNOON THUNDERSTORMS. FLOW ALOFT
IS EXPECTED TO INCREASE WITH THE DISTURBANCE AND MODEL SOUNDINGS
SHOW SOME MAINLY DIRECTIONAL WIND SHEAR IN THE CLOUD-BEARING
LAYER. THIS COULD BRING INCREASED ORGANIZATION/LIFESPANS TO
THUNDERSTORMS FOR TUESDAY AFTERNOON AND EVENING. MODELS STILL
DEPICT RATHER HIGH PWATS, ESPECIALLY NORTH OF ABOUT HIGHWAY 50, SO
HEAVY RAIN AND LOCALIZED FLASH FLOODING REMAIN A THREAT.

TUESDAY NIGHT, THE 12Z GFS/NAM SHOW THE POSSIBILITY FOR NOCTURNAL
CONVECTION PERSISTING FOR NORTHEAST CALIFORNIA AND NORTHERN AND
FAR WESTERN NEVADA AS THE AFOREMENTIONED UPPER DISTURBANCE
CONTINUES TO ROTATE AROUND ITS PARENT LOW. THE SREF ALSO KEEPS A
LOW CHANCE FOR NOCTURNAL THUNDERSTORMS OVER NORTHEAST CALIFORNIA
TUESDAY NIGHT. WITH ALL THIS IN MIND, I HAVE INCREASED OVERNIGHT
POP FOR MUCH OF THE REGION WITH THE HIGHEST POP IN NORTHEAST
CALIFORNIA. SNYDER

.LONG TERM...WEDNESDAY THROUGH SUNDAY...

MODELS TRACK THE LOW OFF THE CALIFORNIA COAST INTO NORTHERN
CALIFORNIA/WESTERN NEVADA FOR MID WEEK BEFORE LIFTING INTO THE
PACIFIC NORTHWEST EITHER SATURDAY OR SUNDAY. THIS WILL SHOULD LEAD
TO A CLOUDY, COOL AND WET PATTERN FOR THE REGION. AT THIS TIME THE
BEST CHANCE OF PRECIPITATION COULD BE FOCUSED NORTH OF HIGHWAY 50
WEDNESDAY TO FRIDAY, AS A DEFORMATION ZONE DEVELOPS ON THE NORTHEAST
SIDE OF THE LOW. AFTERNOON SHOULD DROP INTO THE 80S ACROSS WESTERN
NEVADA WITH 70S FOR THE SIERRA BEFORE WARMING UP A BIT FOR NEXT
WEEKEND. BRONG

&&

.AVIATION...

SHOWERS AND THUNDERSTORMS SHOULD DECREASE BY 06Z WITH BEST CHANCE
FOR THUNDERSTORMS IS OVER LYON, EASTERN MONO AND WESTERN MINERAL
COUNTIES, WITH JUST A 10-15% CHANCE OF STORMS IMPACTING KRNO AND
KMMH. LITTLE TO NO ACTIVITY WILL OCCUR AROUND KTRK/KTVL UNTIL
TOMORROW. THE STRONGER STORMS COULD PRODUCE OUTFLOW WINDS TO 50 MPH,
SMALL HAIL AND HEAVY RAIN.

AS LOW PRESSURE NEARS THE CALIFORNIA COAST TUESDAY, SHOWERS AND
THUNDERSTORMS WILL BUILD UP ALONG THE SIERRA CREST AND FAR WESTERN
NEVADA.  MAIN THREATS ARE HEAVY RAIN, WINDS TO 50 MPH AND HAIL.

THE LOW WILL PERSIST FOR THE LATTER HALF OF THE WEEK WITH AN ONGOING
THREAT FOR SHOWERS AND THUNDERSTORMS. BRONG

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 5, 5:18 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
518 PM PDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      20 NE BENTON            38.02N 118.22W
07/05/2015                   MINERAL            NV   DEPT OF HIGHWAYS

            NEVADA DEPARTMENT OF TRANSPORTATION REPORTED A FLASH
            FLOOD AND ROCK SLIDE ALONG STATE ROUTE 360.

0511 PM     HAIL             5 SSE GARDNERVILLE      38.87N 119.70W
07/05/2015  M0.25 INCH       DOUGLAS            NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL COVERING
            THE GROUND ALONG WITH VERY HEAVY RAINFALL.

&&

MCGUIRE
Local storm report, Jul 5, 6:07 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
607 PM PDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SMITH VALLEY            38.79N 119.34W
07/05/2015  M1.00 INCH       LYON               NV   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING ONE INCH HAIL IN SMITH VALLEY
            NEAR ARTESIA LANE.

&&

MCGUIRE
Local storm report, Jul 5, 6:18 PM PDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
618 PM PDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             6 NNW SMITH VALLEY      38.87N 119.38W
07/05/2015  M1.00 INCH       LYON               NV   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING ONE INCH HAIL IN SMITH VALLEY
            NEAR ARTESIA LANE. REISSUED FOR LOCATION UPDATE.

&&

MCGUIRE
Special weather statement, Jul 5, 6:18 PM PDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
618 PM PDT SUN JUL 5 2015

NVZ001-003-004-060200-
MINERAL AND SOUTHERN LYON COUNTIES NV-GREATER RENO-CARSON CITY-
MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
618 PM PDT SUN JUL 5 2015

...THUNDERSTORM NEARING ALTERNATE HIGHWAY 95 IN LYON COUNTY...

AT 616 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF WABUSKA...OR 20 MILES SOUTHEAST OF VIRGINA CITY...
MOVING NORTHEAST AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT CHURCHILL STATION...ALTERNATE HIGHWAY 95 BETWEEN WABUSKA AND
SILVER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. TRAVELERS ALONG ALTERNATE HIGHWAY 95 SHOULD
BE PREPARED FOR HEAVY RAIN...HAIL AND GUSTY WINDS.

&&

LAT...LON 3903 11929 3914 11947 3935 11931 3916 11904
TIME...MOT...LOC 0116Z 223DEG 5KT 3914 11933

BRONG
Local storm report, Jul 5, 6:22 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
622 PM PDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       5 N SMITH VALLEY        38.86N 119.34W
07/05/2015  M0.54 INCH       LYON               NV   MESONET

            DRI MESONET GAUGE RECORDED 0.54 INCHES OF RAINFALL IN ONE
            HOUR.

&&

MCGUIRE
Special weather statement, Jul 5, 6:31 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
631 PM PDT SUN JUL 5 2015

NVZ003-004-060200-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
631 PM PDT SUN JUL 5 2015

...THUNDERSTORMS NEARING FERNLEY...

AT 627 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING OVER STOREY COUNTY...MOVING EAST AT 15 MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAHONTAN RESERVOIR...FERNLEY...HAZEN...SILVER SPRINGS...US 50 AT
LYON-CHURCHILL CO LINE...INTERSTATE 80 EAST BETWEEN DERBY DAM AND
FERNLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAIN MAY CREATE PONDING OF WATER ON ROADS INCLUDING ALTERNATE
HIGHWAY 95 AND INTERSTATE 80. DRIVERS SHOULD SLOW DOWN TO REDUCE THE
POTENTIAL FOR HYDROPLANING. SEEK SHELTER INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3945 11936 3960 11932 3968 11904 3941 11899
TIME...MOT...LOC 0127Z 262DEG 14KT 3952 11929

BRONG

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 5:06 PM PDTSpecial Weather StatementREVDouglas39 min
Jul 5, 5:18 PM PDTSevere Thunderstorm WarningREVLyon27 min
Jul 5, 6:18 PM PDTSpecial Weather StatementREVLyon42 min
Jul 5, 6:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 5, 7:04 PM PDTSpecial Weather StatementREVWashoe41 min
Jul 5, 7:23 PM PDTSpecial Weather StatementREVStorey22 min
Jul 5, 7:33 PM PDTSpecial Weather StatementREVStorey42 min
Jul 5, 7:56 PM PDTAreal Flood AdvisoryREVChurchill, Lyon, Washoe3 hr
Jul 5, 8:31 PM PDTSpecial Weather StatementREVStorey29 min
Jul 5, 8:39 PM PDTSpecial Weather StatementREVPershing81 min
Jul 5, 8:56 PM PDTSevere Thunderstorm WarningREVChurchill, Pershing49 min
Jul 5, 8:59 PM PDTAreal Flood AdvisoryREVWashoe3 hr
Jul 5, 9:45 PM PDTAreal Flood AdvisoryREVChurchill, Pershing3 hr
Jul 6, 3:20 AM PDTFlash Flood WatchREVDouglas, Lyon, Mineral, Storey, Washoe18 hr
Jul 6, 1:26 PM PDTSpecial Weather StatementREVDouglas34 min
Jul 6, 2:31 PM PDTSevere Thunderstorm WarningREVDouglas, Lyon44 min
Jul 6, 2:48 PM PDTFlash Flood WarningREVLyon, Mineral3 hr
Jul 6, 3:06 PM PDTSpecial Weather StatementREVStorey54 min
Jul 6, 3:07 PM PDTSpecial Weather StatementREVStorey53 min
Jul 6, 3:19 PM PDTSpecial Weather StatementREVDouglas26 min
Jul 6, 3:33 PM PDTFlash Flood WarningREVDouglas3 hr
Jul 6, 3:34 PM PDTFlash Flood WarningREVLyon, Storey3 hr
Jul 6, 3:43 PM PDTSpecial Weather StatementREV62 min
Jul 6, 3:51 PM PDTSevere Thunderstorm WarningREVDouglas39 min
Jul 6, 4:11 PM PDTSpecial Weather StatementREVStorey49 min
Jul 6, 4:17 PM PDTFlash Flood WarningREVStorey, Washoe3 hr
Jul 6, 4:30 PM PDTFlash Flood WarningREVDouglas3 hr
Jul 6, 4:41 PM PDTSpecial Weather StatementREV64 min
Jul 6, 4:56 PM PDTFlash Flood WarningREVDouglas3 hr

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.